×

zbMATH — the first resource for mathematics

Existence of solution for first-order coupled system with nonlinear coupled boundary conditions. (English) Zbl 1342.34035
Summary: The existence of solution for first-order nonlinear coupled system of ordinary differential equations with nonlinear coupled boundary condition (CBC for short) is studied using a coupled lower and upper solution approach. Our method for a nonlinear coupled system with nonlinear CBC is new and it unifies the treatment of many different first-order problems. Examples are included to ensure the validity of the results.

MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zhang, Y, Positive solutions of singular sublinear embden-Fowler boundary value problems, J. Math. Anal. Appl., 185, 215-222, (1994) · Zbl 0823.34030
[2] Zhang, W; Fan, M, Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays, Math. Comput. Model., 39, 479-493, (2004) · Zbl 1065.92066
[3] Nieto, JJ, Periodic boundary value problems for first-order impulsive ordinary differential equations, Nonlinear Anal., 51, 1223-1232, (2002) · Zbl 1015.34010
[4] Agarwal, RP; O’Regan, D, A coupled system of boundary value problems, Appl. Anal., 69, 381-385, (1998) · Zbl 0919.34022
[5] Cheng, C; Zhong, C, Existence of positive solutions for a second-order ordinary differential system, J. Math. Anal. Appl., 312, 14-23, (2005) · Zbl 1088.34016
[6] Henderson, J; Luca, R, Positive solutions for a system of second-order multi-point boundary value problems, Appl. Math. Comput., 218, 6083-6094, (2012) · Zbl 1251.34039
[7] Asif, NA; Khan, RA, Positive solutions to singular system with four-point coupled boundary conditions, J. Math. Anal. Appl., 386, 848-861, (2012) · Zbl 1232.34034
[8] Wu, J: Theory and Applications of Partial Functional-Differential Equations. Applied Mathematical Sciences. Springer, New York (1996) · Zbl 0870.35116
[9] Lakshmikantham, V, Periodic boundary value problems of first and second order differential equations, J. Appl. Math. Simul., 2, 131-138, (1989) · Zbl 0712.34058
[10] Lakshmikantham, V; Leela, S, Existence and monotone method for periodic solutions of first-order differential equations, J. Math. Anal. Appl., 91, 237-243, (1983) · Zbl 0525.34031
[11] Nkashama, MN, A generalized upper and lower solutions method and multiplicity results for nonlinear first-order ordinary differential equations, J. Math. Anal. Appl., 140, 381-395, (1989) · Zbl 0674.34009
[12] Jankowski, T, Ordinary differential equations with nonlinear boundary conditions of antiperiodic type, Comput. Math. Appl., 47, 1419-1428, (2004) · Zbl 1105.34007
[13] Lakshmikantham, V, Periodic boundary value problems of first and second order differential equations, J. Appl. Math. Simul., 2, 131-138, (1989) · Zbl 0712.34058
[14] Franco, D; Nieto, JJ; O’Regan, D, Anti-periodic boundary value problem for nonlinear first order ordinary differential equations, Math. Inequal. Appl., 6, 477-485, (2003) · Zbl 1097.34015
[15] Wang, K, A new existence result for nonlinear first-order anti-periodic boundary value problems, Appl. Math. Lett., 21, 1149-1154, (2008) · Zbl 1168.34315
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.